Table of Contents
International Journal of Combinatorics
Volume 2012 (2012), Article ID 409505, 6 pages
http://dx.doi.org/10.1155/2012/409505
Research Article

New Partition Theoretic Interpretations of Rogers-Ramanujan Identities

Center for Advanced Study in Mathematics, Panjab University, Chandigarh 160014, India

Received 13 January 2012; Revised 4 March 2012; Accepted 5 March 2012

Academic Editor: Toufik Mansour

Copyright © 2012 A. K. Agarwal and M. Goyal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. J. Rogers, “Second memoir on the expansion of certain infinite products,” Proceedings of the London Mathematical Society, vol. 25, pp. 318–343, 1894. View at Google Scholar
  2. P. A. MacMahon, Combinatory Analysis, vol. 2, Cambridge University Press, New York, NY, USA, 1916.
  3. B. Gordon, “A combinatorial generalization of the Rogers-Ramanujan identities,” American Journal of Mathematics, vol. 83, pp. 393–399, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. E. Andrews, “An analytic generalization of the Rogers-Ramanujan identities for odd moduli,” Proceedings of the National Academy of Sciences of the United States of America, vol. 71, pp. 4082–4085, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Göllnitz, Einfache Partitionen, Diplomarbeit W.S., Göttingen, Germany, 1960.
  6. H. Göllnitz, “Partitionen unit differenzen-bedingun-gen,” Journal für die Reine und Angewandte Mathematik, vol. 225, pp. 154–190, 1967. View at Google Scholar · View at Zentralblatt MATH
  7. B. Gordon, “Some continued fractions of the Rogers-Ramanujan type,” Duke Mathematical Journal, vol. 32, pp. 741–748, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. G. Connor, “Partition theorems related to some identities of Rogers and Watson,” Transactions of the American Mathematical Society, vol. 214, pp. 95–111, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. D. Hirschhorn, “Some partition theorems of the Rogers-Ramanujan type,” Journal of Combinatorial Theory, vol. 27, no. 1, pp. 33–37, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. K. Agarwal and G. E. Andrews, “Hook differences and lattice paths,” Journal of Statistical Planning and Inference, vol. 14, no. 1, pp. 5–14, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. V. Subbarao, “Some Rogers-Ramanujan type partition theorems,” Pacific Journal of Mathematics, vol. 120, no. 2, pp. 431–435, 1985. View at Google Scholar · View at Zentralblatt MATH
  12. M. V. Subbarao and A. K. Agarwal, “Further theorems of the Rogers-Ramanujan type theorems,” Canadian Mathematical Bulletin, vol. 31, no. 2, pp. 210–214, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. J. Rogers, “On two theorems of combinatory analysis and some allied identities,” Proceedings of the London Mathematical Society, vol. 16, pp. 315–336, 1917. View at Google Scholar
  14. L. J. Slater, “Further identies of the Rogers-Ramanujan type,” Proceedings of the London Mathematical Society, vol. 54, pp. 147–167, 1952. View at Publisher · View at Google Scholar
  15. G. E. Andrews and R. Askey, “Enumeration of partitions: the role of eulerian series and q-orthogonal polynomials,” in Higher Combinatorics, M. Aigner, Ed., pp. 3–26, D. Reidel, Dordrecht, The Netherlands, 1977. View at Google Scholar
  16. D. M. Bressoud, “A new family of partition identities,” Pacific Journal of Mathematics, vol. 77, pp. 71–74, 1978. View at Google Scholar